*Amazon Price Tracker! The indicated cost of $6.97 may have already changed. Check the current price - >
|Date||Minimum price||Maximum price||Average cost|
Each TYLENOL Rapid Release gelcap contains 500 mg of acetaminophen for fast and effective, extra strength relief of minor aches and pains due to headaches.TYLENOL is the #1 Doctor Recommended Brand for fever reduction so it lowers your temperature and also helps alleviate head, muscle and minor body aches.Each TYLENOL Rapid Release gelcap contains 500 mg of acetaminophen for fast and effective, extra strength relief of minor aches and pains in the muscles and joints.From the #1 Doctor Recommended Brand of pain reliever, each TYLENOL Rapid Release gelcap contains 500 mg of acetaminophen for fast and effective, extra strength pain relief of minor backaches.Tylenol Extra Strength Rapid Release Gels work at the speed of life to temporarily relieve minor aches and pains, such as headaches, and reduce fever. Each gelcap features unique laser-drilled holes that work to release pain medicine fast and contains 500 mg of acetaminophen for effective, extra strength pain relief. Tylenol Extra Strength Rapid Release Gels can be used to relieve minor aches and pains related to headache, backache, minor arthritis pain, toothaches, pain due to the common cold, premenstrual and menstrual cramps. From the #1 doctor recommended brand for pain relief and fever reduction, this extra strength acetaminophen pain reliever is indicated for adults and children 12 years of age and older. Only Tylenol Rapid Release Gels have laser-drilled holes. They release pain medicine fast for fast pain relief. Active ingredient (in each gelcap)(Purpose) Acetaminophen (500 mg) (Pain reliever/fever reducer) Inactive ingredients benzyl alcohol, butylparaben, carboxymethylcellulose sodium, D&C yellow no. 10, edetate calcium disodium, FD&C blue no. 1, FD&C red no. 40, gelatin, hypromellose, iron oxide, magnesium stearate, methylparaben, modified starch, polyethylene glycol, polysorbate 80, powdered cellulose, pregelatinized starch, propylene glycol, propylparaben, red iron oxide, sodium lauryl sulfate, sodium propionate, sodium starch glycolate, titanium dioxide, yellow iron oxideStatements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.